Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 184, NWS Atlanta, GA

May 23, 2017Montgomery County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 23, 2017, 1:42 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2017, 1:42 PM EDT (17:42 UTC)
Expired
May 23, 2017, 2:18 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Montgomery County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:10 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.7 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2017-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2017-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS52 KFFC 231742
SVRFFC
GAC209-279-231830-
/O.NEW.KFFC.SV.W.0184.170523T1742Z-170523T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
142 PM EDT TUE MAY 23 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Toombs County in southeastern Georgia...
  Central Montgomery County in central Georgia...

* Until 230 PM EDT

* At 142 PM EDT, a severe thunderstorm was located near Mount Vernon,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Lyons, Mount Vernon, Vidalia, Ailey, Higgston, Santa Claus, Center,
  Ohoopee and Ponderosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3210 8255 3218 8259 3230 8231 3229 8228
      3232 8224 3230 8223 3226 8222 3224 8221
      3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1742Z 248DEG 25KT 3212 8261 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
604 
WWUS52 KFFC 231800
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
200 PM EDT TUE MAY 23 2017

GAC209-231809-
/O.CAN.KFFC.SV.W.0184.000000T0000Z-170523T1830Z/
Montgomery GA-
200 PM EDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONTGOMERY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3212 8246 3222 8244 3230 8232 3230 8230
      3229 8228 3231 8226 3231 8224 3224 8221
      3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1759Z 251DEG 31KT 3216 8249 

$$

GAC279-231830-
/O.CON.KFFC.SV.W.0184.000000T0000Z-170523T1830Z/
Toombs GA-
200 PM EDT TUE MAY 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHERN TOOMBS COUNTY...

At 159 PM EDT, a severe thunderstorm was located near Higgston, or
near Mount Vernon, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lyons, Vidalia, Santa Claus, Ohoopee, Ponderosa and Center. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3212 8246 3222 8244 3230 8232 3230 8230
      3229 8228 3231 8226 3231 8224 3224 8221
      3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1759Z 251DEG 31KT 3216 8249 

HAIL...1.00IN
WIND...60MPH
 
$$
772 
WWUS52 KFFC 231818
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
218 PM EDT TUE MAY 23 2017

GAC279-231828-
/O.CAN.KFFC.SV.W.0184.000000T0000Z-170523T1830Z/
Toombs GA-
218 PM EDT TUE MAY 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TOOMBS COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

A tornado watch remains in effect until 600 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3212 8246 3222 8244 3230 8232 3230 8230
      3229 8228 3231 8226 3231 8224 3224 8221
      3221 8221 3220 8220 3216 8218
TIME...MOT...LOC 1817Z 248DEG 25KT 3220 8236 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:30 AM EDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 23, 7:30 AM EDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 AM EDT Tue May 23 2017

.PREV DISCUSSION... /issued 351 AM EDT Tue May 23 2017/

..Flash Flood Watch Continues Through Wednesday...

SHORT TERM /Today through Wednesday/...

Regional surface analysis shows main low pressure system is over
southern Louisiana but several waves exist along boundary
including current weak trough that extends through the Atlanta
metro. Thus far with first shortwave that has moved
through...rainfall rates have remained manageable but continue to
see embedded heavier showers and thunderstorms that put out a
quick half an inch.

This all sets the stage for additional rounds of potential heavy
precip...the next of which looks to be associated with stronger
shortwave arriving toward 12Z. The NAM12 continues to indicate a
very strong 850mb jet feature with this activity in excess of 50
kts for the southern tier. Thinking this is probably in excess of
what is realized and GFS 40 kt representation looks more on
target. Regardless...this should allow for embedded heavier
showers and storms...especially along and south of I85 with 2 inch
rainfall totals common. Within this average basin average will
likely be pockets of 3 to as high as 4 inches which is why we will
be expanding the current flash flood watch to include all of our
SE portions.

With potential for meso lows to track across the southern CWA and
0-1km helicity increasing to 300 to 400 m2/s2...there is a threat
of severe storms with winds and isolated tornadoes the main
concerns. As low passes east of the area...should see some
opportunity for the atmosphere to settle down and allow for drier
conditions. Not ready to go as dry as some of the models but can
certainly go with some chance pops at this point for Tue
afternoon.

Final push for the short term comes overnight with main shortwave
moving into the area with widespread storms once again. Nam12 has
yet another strong jet for the southern tier with impressive 60
kts at 850mb which again is likely overdone but does represent to
potential dynamics associated with this system. Mid level temps
continue to cool allowing for lapse rates approaching 7 and a
decidedly more convectively favorable environment. Low level
helicity will once again have no trouble reaching 100 to 200 m2/s2
up to 1km and tornado threat will be present once again through
mid morning Wed.

Should be decidedly drier behind this wave but with mid level
temps plummeting to -21C...certainly cannot rule out a final band
of storms pushing through Wed afternoon as NAM tries to indicate.
Although lack of instability will preclude large hail
likely...larger amounts of smaller hail looks like a good bet.

Deese

LONG TERM /Wednesday Night through Monday/...

Much of the area will be on the backside of deep moisture plume and
associated cold front by Wednesday night with anomalously cold upper
level low approaching from the northwest. Breezy and much cooler
conditions will prevail into Thursday with clouds and scattered
showers across north Georgia. Lapse rates appear steep enough to
support a few embedded thunderstorms, again mainly north of I-20.
Small hail will be possible with any storms. By late Thursday into
Thursday night, drier air will work across the area and any
showers/storms will diminish.

Temperatures will gradually moderate closer to normal Friday into
the weekend as an upper level ridge over the Gulf of Mexico builds
slowly north. Battle between the GOM ridge and a strong upper trough
digging across the Northern Plains/Upper Midwest occurs over the
weekend creating an increasingly zonal flow across the area,
especially north GA. Moisture will begin to increase as this occurs
with chances for rain picking up late Saturday into Sunday. Medium
range models appear to deepen longwave trough across the eastern
CONUS thus resulting in an extended period of rain setting up once
again - Sunday into Monday - across the Southeast region. However,
this is 5 to 6 days out and things will likely change.

DJN.83

.AVIATION... 12Z UPDATE...

Yet another very challenging cig forecast for the next 24 to 36
hours with a series of weak areas of low pressure moving across
the terminals. Cigs thus far have shown considerable variance but overall
trend to IFR and LIFR with continued SHRA. Models holding onto
low cigs a little longer and will follow suit in keeping til 16Z.
Winds will be tricky as well with the vicinity of low but should
stay mostly light SW at this point. Another round of predominant
SHRA overnight with prob30 for TSRA through Wed morning.

//ATL CONFIDENCE...06Z UPDATE...
Medium on IFR/LIFR duration.
High on remaining elements.

Deese

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  64  75  56 / 100  40  80  30
Atlanta         76  65  75  56 / 100  60  80  30
Blairsville     71  58  69  51 /  90  50  80  40
Cartersville    78  63  74  54 /  80  70  80  40
Columbus        80  67  78  58 / 100  80  80  30
Gainesville     73  63  72  56 / 100  50  80  40
Macon           77  67  78  57 / 100  60  80  40
Rome            77  62  74  54 /  70  70  80  40
Peachtree City  76  64  76  55 / 100  70  80  30
Vidalia         81  69  78  62 /  90  70  80  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday afternoon for the following
zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb...
Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...
Emanuel...Fayette...Forsyth...Glascock...Greene...Gwinnett...
Hall...Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Deese
LONG TERM....DJN.83
AVIATION...Deese
Hazardous weather outlook, May 23, 10:40 AM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1040 AM EDT Tue May 23 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241445-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1040 AM EDT Tue May 23 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...TORNADO WATCH IN EFFECT FOR PORTIONS OF CENTRAL GA THROUGH 6 PM
THIS EVENING...

...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL
GA THROUGH WEDNESDAY AFTERNOON...

Increased instability and wind shear for this afternoon into
evening will allow for isolated tornado potential across portions
of central Georgia...mainly along and south of a Columbus to Macon
to Jeffersonville line. A Tornado Watch has been issued
accordingly until 6 PM this evening. There is also a threat for
some strong winds and severe potential. Along with the
severe/tornado threat, heavy rainfall will allow for the continued
flooding potential...with higher confidence along and south of
Interstate 20.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A small break in widespread storm coverage is expected through
this evening before additional thunderstorms develop overnight
and continue through Wednesday afternoon. Some strong to isolated
severe thunderstorms will be possible with damaging winds, hail,
and heavy rainfall being the primary threats although isolated
tornadoes will also be possible. Total rainfall amounts forecast
through Wednesday will average 1 to 3 inches with some isolated 4
inch totals...especially across portions of Central Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 23, 11:38 AM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 AM EDT TUE MAY 23 2017

GAZ108>110-231615-
Telfair GA-Wilcox GA-Dodge GA-
1138 AM EDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TELFAIR...EASTERN
WILCOX AND SOUTHWESTERN DODGE COUNTIES UNTIL 1215 PM EDT...

At 1137 AM EDT...a strong thunderstorm was over Rebecca, or 13 miles
northeast of Ashburn...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Abbeville, Rochelle, Rhine, Temperance, Browning, Double Run, Antioch
Church and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3183 8315 3185 8318 3184 8323 3185 8339
      3185 8359 3208 8329 3200 8312 3184 8311
      3182 8315
TIME...MOT...LOC 1537Z 242DEG 30KT 3182 8347

WIND...40MPH
Special weather statement, May 23, 12:07 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1207 PM EDT TUE MAY 23 2017

GAZ104>106-231630-
Crisp GA-Dooly GA-Sumter GA-
1207 PM EDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...SOUTHERN DOOLY
AND SOUTHEASTERN SUMTER COUNTIES UNTIL 1230 PM EDT...

At 1207 PM EDT...a strong thunderstorm was over Chokee, or 14 miles
northeast of Leesburg...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cordele, Vienna, Leslie, De Soto, Desoto, Cobb, East Crisp, Georgia
Veterans Memorial St Pk, Richwood and Raines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3186 8393 3190 8393 3191 8392 3192 8412
      3193 8413 3215 8379 3202 8367 3193 8367
      3185 8394
TIME...MOT...LOC 1607Z 242DEG 29KT 3189 8401

WIND...40MPH
Special weather statement, May 23, 12:28 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1228 PM EDT TUE MAY 23 2017

GAZ105-106-231700-
Crisp GA-Dooly GA-
1228 PM EDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP AND EASTERN
DOOLY COUNTIES UNTIL 100 PM EDT...

At 1228 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Richwood, or near Cordele...moving northeast
at 35 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Cordele, Vienna, Unadilla, Pinehurst, Georgia Veterans Memorial St
Pk, Richwood and Tippettville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3192 8388 3199 8395 3199 8394 3200 8395
      3201 8395 3226 8375 3212 8361 3206 8361
TIME...MOT...LOC 1628Z 228DEG 30KT 3201 8386

WIND...50MPH
Special weather statement, May 23, 1:30 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
130 PM EDT TUE MAY 23 2017

GAZ112-231800-
Montgomery GA-
130 PM EDT TUE MAY 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 200 PM
EDT...

At 129 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Mount Vernon...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
Higgston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3210 8262 3210 8261 3211 8262 3213 8263
      3215 8261 3223 8244 3210 8246 3209 8261
TIME...MOT...LOC 1729Z 244DEG 28KT 3212 8261

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:18 PM EDTSpecial Weather StatementFFCEmanuel27 min
May 23, 5:18 AM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 23, 5:52 AM EDTSpecial Weather StatementFFCHarris, Talbot23 min
May 23, 11:38 AM EDTSpecial Weather StatementFFCWilcox37 min
May 23, 12:07 PM EDTSpecial Weather StatementFFCCrisp23 min
May 23, 12:28 PM EDTSpecial Weather StatementFFCDooly32 min
May 23, 12:41 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox36 min
May 23, 1:09 PM EDTTornado Warning Tornado observedFFCCrisp, Dooly, Sumter36 min
May 23, 1:30 PM EDTSpecial Weather StatementFFCMontgomery30 min
May 23, 1:30 PM EDTSevere Thunderstorm WarningFFCCrisp30 min
May 23, 1:41 PM EDTTornado WarningFFCDooly34 min
May 23, 1:47 PM EDTTornado WarningFFCCrisp, Wilcox28 min
May 23, 2:16 PM EDTSpecial Weather StatementFFCWilcox29 min
May 23, 2:25 PM EDTTornado WarningFFCDodge, Telfair, Wilcox17 min
May 23, 2:41 PM EDTSpecial Weather StatementFFCTelfair34 min
May 23, 3:00 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Wheeler30 min
May 23, 6:36 PM EDTSpecial Weather StatementFFCFloyd24 min
May 23, 6:59 PM EDTSpecial Weather StatementFFCFloyd31 min
May 23, 7:18 PM EDTFlash Flood WarningFFCFloyd6 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.